Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A characterization of Clifford minimal hypersurfaces in $ S\sp 4$


Author: Hai Zhong Li
Journal: Proc. Amer. Math. Soc. 123 (1995), 3183-3187
MSC: Primary 53C42
DOI: https://doi.org/10.1090/S0002-9939-1995-1277113-6
MathSciNet review: 1277113
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we give a characterization of Clifford minimal hypersurfaces in $ {S^4}$ by the Ricci curvature condition.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C42

Retrieve articles in all journals with MSC: 53C42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1277113-6
Article copyright: © Copyright 1995 American Mathematical Society